# SDR COMA9610260

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120152
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: MS2536180
- Condition: Damaged
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

EMERGENCY BUS LOST POWER, CONTROL BUS INOP, RT ENGINE INSTRUMENTS INOP, COPILOTS EFIS AND COMM RADIO INOP, A LANDING GEAR INDICATION INOP.  FOUND BUS BAR CONNECTION TO CIRCUIT BREAKER 0470 LOOSE WITH HEAT DAMAGE TO BREAKER.  REPLACED C/B 0470 AND ATTACHING HARDWARE.
